On L-soft merotopies


ÇETKİN V. , AYGÜN H.

SOFT COMPUTING, vol.20, no.12, pp.4779-4790, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 12
  • Publication Date: 2016
  • Doi Number: 10.1007/s00500-016-2037-x
  • Title of Journal : SOFT COMPUTING
  • Page Numbers: pp.4779-4790

Abstract

The goal of this paper is to focus on the notions of merotopy and also merotopology in the soft universe. First of all, we propose L-soft merotopic (nearness) spaces and L-soft guild. Then, we study binary, contigual, regular merotopic spaces and also relations between them. We show that the category of binary L-soft nearness spaces is bireflective in the category of L-soft nearness spaces. Later, we define L-approach soft merotopological (nearness) spaces by giving several examples. Finally, we define a simpler characterization of L-approach soft grill merotopological space called grill-determined L-approach soft merotopological space. We investigate the categorical structures of these notions such as we prove that the category of grill-determined L-approach soft merotopological spaces is a topological category over the category of L-soft topological spaces. At the end, we define a partial order on the family of all L-approach soft grill merotopologies and show that this family is a completely distributive complete lattice with respect to the defined partial order.